# SDR AWXA200401296

- Difficulty date: October 23, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 055
- Aircraft time: 47,808 hours, 21,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311206720001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C-04 CHECK CORROSION WAS FOUND ON LONGITUDINAL FLOOR SUPPORT WEB Y1584 LT BETWEEN FR 20 AND FR 21.  MAINTENANCE REMOVED CORRODED LONGITUDINAL FLOOR SUPPORT WEB Y1584 LT FROM FR 20 TO FR 21; FABRICATED A NEW REPLACEMENT WEB; INSTALLED REPAIR PART IAW A320 SRM 51-42-11 PG 7.
